# SDR CA071106004

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102209
- Condition: Chafed
- Location: Lws 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING LOWER SKIN PANEL CHAFFING AT WSTA 240, IB OF BLADE SEAL. REPAIRED IAW CUSTOMER EA (TC NR 20071106004)
